# SDR 96FDEA01330

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Nr 1 Strut
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

AFTER T/O ON CLIMBOUT, ENG NR 1 STRUT OVERHEAT LITE ON.  RAN CHKLST.  ENG AT IDLE FOR 3 MIN LITE REMAINED ON. SHUTDOWN ENG PER CHKLST.  AFTER 5 MIN LITE STILL ON.  PULLED FIRE HANDLE AS PRECAUT.  2 MIN LATER LITE OFF. WINDMILL 20 MIN OIL PRESS 43.  REMD PNLS TO STRUT AREA.  RAN NR 1 ENG PER JRH & LEAKING FROM CLAMP AT HEAT EXCHANGER INLET.  TIGHTENED CLAMP & SECURED PANELS.  RAN ENG & LITE OK UNITL ENG SHUTDOWN & NR 1 ENG STRUT LITE CAME ON STEADY & REMAINED ON.  SUSPECT BAD LOOP.  NR 1 ENG OIL FILTER REPLACED & RAN ENG FOR 5 MIN PER 72-00.  NR 1 ENG STRUT O/H LITE REMAINS ON.  LOOP OR WIRING AT FAULT.  NO CONTAMINATION FOUND NR 1 ENG.  REMOVED & REPLACED NR 1 ENG STRUT O/H DET LOOP PER MM 26-11-31. OPS CK GD.
